# SDR 96FDEA01103

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 651631510
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0646 AND 017, WHILE WORKING NR0348 AFTER REMOVING R/LOWER NOSE CHORD, FOUND CRACKED AND CORRODED SHEAR TIE AT BS 328 WL 148 RBL 15 TO 18.  *S/D*  REMOVED DAMAGED SHEAR TIE AT BS 328 WL 148 RBL 15 TO 18 IAW FED EX SRM 53-10-4.
